# SDR DALA1137701601

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 60,418 hours, 8,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T252428
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 955 REAR SPAR BULKHEAD FITTING AREA FOUND 1EA HOLE CRACKED AT 05:00 POS LOOKING O/B FROM WHEEL WELL APPROX .125 DEEP AND FAIL SAFE STRAP.  REPAIRED PER ERA 493334-14AD REV ORG.
